Quartic non-polynomial spline solution for solving two-point boundary value problems by using Conjugate Gradient Iterative Method
Solving two-point boundary value problems has become a scope of interest among many researchers due to its significant contributions in the field of science, engineering, and economics which is evidently apparent in many previous literary publications. This present paper aims t...
Saved in:
id |
my.ums.eprints.21660 |
---|---|
record_format |
eprints |
spelling |
my.ums.eprints.216602020-04-28T14:23:17Z https://eprints.ums.edu.my/id/eprint/21660/ Quartic non-polynomial spline solution for solving two-point boundary value problems by using Conjugate Gradient Iterative Method QA Mathematics Solving two-point boundary value problems has become a scope of interest among many researchers due to its significant contributions in the field of science, engineering, and economics which is evidently apparent in many previous literary publications. This present paper aims to discretize the two-point boundary value problems by using a quartic non-polynomial spline before finally solving them iteratively with Conjugate Gradient (CG) method. Then, the performances of the proposed approach in terms of iteration number, execution time and maximum absolute error are compared with Gauss-Seidel (GS) and Successive Over-Relaxation (SOR) iterative methods. Based on the performances analysis, the two-point boundary value problems are found to have the most favorable results when solved using CG compared to GS and SOR methods. 16(1):41-50 · March 2017 2017 Article PeerReviewed text en https://eprints.ums.edu.my/id/eprint/21660/1/Cubic%20Non-Polynomial%20Solution%20for%20Solving%20Two-Point%20Boundary%20Value%20Problems%20Using%20SOR%20Iterative%20Method.pdf text en https://eprints.ums.edu.my/id/eprint/21660/7/Quartic%20non-polynomial%20spline%20solution%20for%20solving%20two-point%20boundary%20value%20problems%20by%20using%20Conjugate%20Gradient%20Iterative%20Method.pdf UNSPECIFIED (2017) Quartic non-polynomial spline solution for solving two-point boundary value problems by using Conjugate Gradient Iterative Method. Journal of Applied Mathematics and Computational Mechanics, 16 (1). pp. 41-50. ISSN p-2299-9965, e-2353-0588, DOI: 10.17512/jamcm.2017.1.04 |
institution |
Universiti Malaysia Sabah |
building |
UMS Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Malaysia Sabah |
content_source |
UMS Institutional Repository |
url_provider |
http://eprints.ums.edu.my/ |
language |
English English |
topic |
QA Mathematics |
spellingShingle |
QA Mathematics Quartic non-polynomial spline solution for solving two-point boundary value problems by using Conjugate Gradient Iterative Method |
description |
Solving two-point boundary value problems has become a scope of interest among many researchers due to its significant contributions in the field of science, engineering, and economics which is evidently apparent in many previous literary publications. This present paper aims to discretize the two-point boundary value problems by using a quartic non-polynomial spline before finally solving them iteratively with Conjugate Gradient (CG) method. Then, the performances of the proposed approach in terms of iteration number, execution time and maximum absolute error are compared with Gauss-Seidel (GS) and Successive Over-Relaxation (SOR) iterative methods. Based on the performances analysis, the two-point boundary value problems are found to have the most favorable results when solved using CG compared to GS and SOR methods. |
format |
Article |
title |
Quartic non-polynomial spline solution for solving two-point boundary value problems by using Conjugate Gradient Iterative Method |
title_short |
Quartic non-polynomial spline solution for solving two-point boundary value problems by using Conjugate Gradient Iterative Method |
title_full |
Quartic non-polynomial spline solution for solving two-point boundary value problems by using Conjugate Gradient Iterative Method |
title_fullStr |
Quartic non-polynomial spline solution for solving two-point boundary value problems by using Conjugate Gradient Iterative Method |
title_full_unstemmed |
Quartic non-polynomial spline solution for solving two-point boundary value problems by using Conjugate Gradient Iterative Method |
title_sort |
quartic non-polynomial spline solution for solving two-point boundary value problems by using conjugate gradient iterative method |
publisher |
16(1):41-50 · March 2017 |
publishDate |
2017 |
url |
https://eprints.ums.edu.my/id/eprint/21660/1/Cubic%20Non-Polynomial%20Solution%20for%20Solving%20Two-Point%20Boundary%20Value%20Problems%20Using%20SOR%20Iterative%20Method.pdf https://eprints.ums.edu.my/id/eprint/21660/7/Quartic%20non-polynomial%20spline%20solution%20for%20solving%20two-point%20boundary%20value%20problems%20by%20using%20Conjugate%20Gradient%20Iterative%20Method.pdf https://eprints.ums.edu.my/id/eprint/21660/ |
_version_ |
1760229871844327424 |
score |
13.250246 |